# SDR 7C7A2023012760010

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N151RA
- Make and model: Dhav DHC8311
- Aircraft serial: 395
- Aircraft time: 35,684 hours, 35,172 cycles
- Engine: Pwa PW123
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1  Oil Sys
- Part time: 35,257 hours, 34,779 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UNSCHEDULED #1 ENGINE CHANGE DUE TO INTERNAL OIL LEAK
